MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES, INC. ENTUIT THRIVE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

XERIDIEM MEDICAL DEVICES, INC. ENTUIT THRIVE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number ENTUIT THRIVE BALLOON RETENTION GASTROSTOMY FEEDING TUBE - 18 FR
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
The interventional radiology department has placed three entuit thrive balloon retention gastrostomy tubes in the last 6 months that have become dislodged or fallen out because something was attached to the balloon port, which is not labeled, causing the balloon to deflate.The balloon is a retention balloon to keep the tube in the stomach.One dislodged tube resulted in a patient having to have a surgical procedure; the other 2 had to have the tubes replaced.This port is not labeled as a balloon, while the other 2 ports are labeled as medicine port and feeding port.The patient involved in this event required replacement of their g-tube.

Brand Name
ENTUIT THRIVE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES, INC.
4700 south overland drive
tucson AZ 85714
MDR Report Key7468244
Report Number7468244
Device Sequence Number11070951
Product Code KNT
UDI-Device Identifier00827002356177
UDI-Public(01)00827002356177(17)191218(10)971702
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2018
Report Date (Section F) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2019
Device Model NumberENTUIT THRIVE BALLOON RETENTION GASTROSTOMY FEEDING TUBE - 18 FR
Device Catalogue Number70-0041-118
Device Lot Number971702
Other Device ID NumberG35617
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/23/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO; NO OTHER THERAPIES.
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Date Report Sent to FDA04/23/2018